Acta Mathematica Hungarica

, Volume 45, Issue 1–2, pp 21–26 | Cite as

Regularity properties of exponential polynomials on groups

  • L. Székelyhidi
Article

Keywords

Regularity Property Exponential Polynomial 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Aczél, J.,Lectures on Functional Equations and Their Applications, Academic Press, (New York and London, 1966).Google Scholar
  2. [2]
    P. M. Anselone, J. Korevaar, Translation invariant subspaces of finite dimension,Proc. Amer. Math. Soc.,15 (1964), 747–752.Google Scholar
  3. [3]
    F. W. Carroll, A difference property for polynomials and exponential polynomials on abelian locally compact groups,Trans. Amer. Math. Soc.,114 (1965), 147–155.Google Scholar
  4. [4]
    M. Engert, Finite dimensional translation invariant subspaces,Pacific J. Math.,32 (1970), 333–343.Google Scholar
  5. [5]
    P. G. Laird, On characterization of exponential polynomials,Pacific J. Math.,80 (1979), 503–507.Google Scholar
  6. [6]
    M. A. McKiernan, General solution of quadratic functional equations,Aequationes Math, (1970).Google Scholar
  7. [7]
    M. A. McKiernan, Measurable solutions of quadratic functional equations,Colloq. Math.,35 (1976), 97.Google Scholar
  8. [8]
    R. C. Penney, A. L. Rukhin, D'Alembert's functional equation on groups,Proc. Amer. Math. Soc.,77 (1979), 73–80.Google Scholar
  9. [9]
    A. L. Rukhin, The solution of functional equations of d'Alembert's type for commutative groups, Mimeograph Series 79-23, Dept. of Statistics, Purdue University, 1979.Google Scholar
  10. [10]
    L. Székelyhidi, Functional equations on Abelian groups,Acta Math. Acad. Sci. Hungar.,37 (1981), 235–243.Google Scholar
  11. [11]
    L. Székelyhidi, On the zeros of exponential polynomials,C. R. Math. Rep. Acad. Sci. Canada, Vol.IV (1982), 189–194.Google Scholar
  12. [12]
    L. Székelyhidi, Notes on exponential polynomials,Pacific J. Math.,103 (1982), 583–587.Google Scholar
  13. [13]
    L. Székelyhidi, Regularity properties of polynomials on groups,Acta Math. Hung.,45 (1985), 15–19.Google Scholar

Copyright information

© Akadémiai Kiadó 1985

Authors and Affiliations

  • L. Székelyhidi
    • 1
  1. 1.Department of MathematicsUniversity of DebrecenDebrecen, PF. 12

Personalised recommendations